# SDR IXXA06SMN434S

- Difficulty date: December 13, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING FITTING CRACKED AT STATION XW408.000, STRINGER 58.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  PERFORMED HEAT TREATMENT FROM AL7075-T651 TO AL 7075-T6.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-1-21 PAGES 1, 13, 17, DC8 NDT SRM PART 08-00-02 TO 07, DC8 SRM 51-1-8B, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 AND DOUGLAS DRAWING 5644973.
